# SDR DALA1035699855

- Difficulty date: November 22, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND STA 69 BULKHEAD RT WEB HAS CRACK APPROX 2 INCHES LONG. GAIN ACCESS, CUT OUT DAMAGE AREA 2" X .5", HFEC INSPECTED VERIFIED DAMAGE. REMOVED FABRICATED DOUBLER AND FILLER LOCATED, DRILLED DEBURRED TREATED PRIMED AND INSTALLED DOUBLER AND FILLER IAW SRM 51-30-2, SRM 53-01 FIG 4, 53-13-1 FIG 5, SPM 06-10-01, SRM 51-10-3,51-30-5, SRM 51-10-2.
